Kodai Mathematical Journal
- Kodai Math. J.
- Volume 30, Number 1 (2007), 61-73.
On the uniqueness problems of entire functions and their linear differential polynomials
The uniqueness problems on transcendental meromorphic or entire functions sharing at least two values with their derivatives or linear differential polynomials have been studied and many results on this topic have been obtained. In this paper, we study a transcendental entire function f (z) that shares a non-zero polynomial a (z) with f′(z), together with its linear differential polynomials of the form: L[f] = a2(z)f″(z) + a3 (z)f′′′(z) + … + am (z)f(m) (z) (am (z) 0), where the coefficients ak (z) (k = 2, 3, ..., m) are rational functions.
Kodai Math. J., Volume 30, Number 1 (2007), 61-73.
First available in Project Euclid: 30 March 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Han, Qi; Yi, Hong-Xun. On the uniqueness problems of entire functions and their linear differential polynomials. Kodai Math. J. 30 (2007), no. 1, 61--73. doi:10.2996/kmj/1175287622. https://projecteuclid.org/euclid.kmj/1175287622